Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

I have to pick a new med : (
beckym2005 posted:
I was dx with ms about two years ago. the first year I was on Betaseron but the medication burned like a son of a gun. My Dr switched me to Gillenya - LOVED IT. However, I am now having problems with my heart going into fast rythms and palpitations so they are pulling me off the pills. They can be 100 percent sure they are causing the problems but they want to be safe. My blood pressure was slowly creeping up as well. I have been searching all night long the past few nights and it seems like every med out there burns. I dont mind the actual needle but the horrible burning is not something I can deal with well. Any suggestions on which med I should try next? I am leaning towards avonex or rebif but I really dont have a clue where to start.
hackwriter responded:
Dear Becky,

A new pill called Aubagio has just been FDA approved, so that is immediately available to you. Another pill called BG-12 will become available in early 2013. You also have the option of Tysabri, which is an intravenous, once-a-month drug. For more info on these drugs, search the WebMD site and the internet, there is a fair amount of info on them. Your doctor should be familiar with these and can advise you as well.


Featuring Experts

Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

Helpful Tips

Tip for hives
My daughter suffers with hives, they have never found out what causes her hives either. We thought since I was recently diagnosed that ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.